Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 20, 2016, 4:19 AM CDT for DeWitt County, Texas. It took effect at May 20, 2016, 1:51 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2016, 4:19 AM CDT (09:19 UTC)
- In effect from
- May 20, 2016, 1:51 PM CDT
- Expired
- May 22, 2016, 9:40 AM CDT
- In force
- 44 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.32 ft at May 21, 2016, 12:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
009
WGUS44 KEWX 200919
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT FRI MAY 20 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Sandies Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-210319-
/O.NEW.KEWX.FL.W.0038.160521T0600Z-160521T1800Z/
/WHOT2.1.ER.160521T0600Z.160521T0600Z.160521T0600Z.NO/
419 AM CDT FRI MAY 20 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Sandies Creek Near Westhoff.
* from late tonight to Saturday afternoon...or until the warning is cancelled.
* At 3:15 AM Friday the stage was 17.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage after midnight
tomorrow.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Westhoff 12 21 17.9 Fri 03 AM 20.7 17.6 9.9 5.4
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$4 follow-up statements
669
WGUS84 KEWX 201514
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 AM CDT FRI MAY 20 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
...The flood warning continues for the following rivers in Texas...
Sandies Creek Near Westhoff Affecting De Witt County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-201544-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-160522T0913Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1014 AM CDT FRI MAY 20 2016
The flood warning is cancelled for the Guadalupe River at Gonzales.
* At 9:45 AM Friday the stage was 23.0 feet.
* Flood stage is 31.0 feet.
* Forecast...The river will crest below flood stage at 28.5 feet Saturday
afternoon.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Gonzales 17 31 23.0 Fri 10 AM 28.4 22.6 16.8 15.2 14.7
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-210914-
/O.EXT.KEWX.FL.W.0038.160520T1851Z-160522T0120Z/
/WHOT2.1.ER.160520T1851Z.160521T0600Z.160521T1320Z.NO/
1014 AM CDT FRI MAY 20 2016
The flood warning continues for the Sandies Creek Near Westhoff.
* At 9:15 AM Friday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Friday afternoon and continue to rise to
near 21.8 feet during the early morning hours on Saturday. The river will fall
below flood stage Saturday morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Westhoff 12 21 20.2 Fri 09 AM 21.2 17.6 9.9 5.4 4.8
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-210914-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T2224Z/
/CUET2.1.ER.160520T1506Z.160522T0000Z.160523T1024Z.NO/
1014 AM CDT FRI MAY 20 2016
The flood warning continues for the Guadalupe River Near Cuero.
* At 10:01 AM Friday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Friday morning and continue to rise to
near 28.6 feet by Saturday evening. The river will fall below flood stage by
Monday morning.
* Impact...At 29.0 feet...Moderate lowland flooding makes secondary roads and
bridges very dangerous to auto traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Cuero 19 24 24.0 Fri 10 AM 28.0 28.2 23.6 17.6 12.9
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$
sbs258
WGUS44 KEWX 210211
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT FRI MAY 20 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Sandies Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-212011-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T0916Z/
/WHOT2.2.ER.160520T1632Z.160521T0600Z.160521T2116Z.NO/
911 PM CDT FRI MAY 20 2016
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Sandies Creek Near Westhoff.
* until late Saturday night...or until the warning is cancelled.
* At 8:15 PM Friday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by after midnight tonight. The
river will fall below flood stage tomorrow afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.3 feet on Nov 24
2004.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Westhoff 12 21 22.2 Fri 8 PM 22.1 18.1 9.9 5.4 4.8
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$060
WGUS84 KEWX 211554
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT SAT MAY 21 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
...The flood warning continues for the following rivers in Texas..
Sandies Creek Near Westhoff Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-220916-
/O.CON.KEWX.FL.W.0038.000000T0000Z-160522T0916Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160521T2116Z.NO/
1054 AM CDT SAT MAY 21 2016
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 10:15 AM Saturday the stage was 21.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested late Friday evening. It will continue to fall to
below flood stage by late Saturday afternoon.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards
into the flood plain from the headwaters to the Guadalupe River confluence.
Livestock in low areas are cut off and potentially drowned. Secondary roads
and low bridges are flooded and dangerous. The approaches of the
Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to
the bottom of the bridge..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Westhoff 12 21 21.9 Sat 10 AM 18.1 9.9 5.4 4.8 4.6
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-220954-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T1836Z/
/CUET2.1.ER.160520T1532Z.160522T1200Z.160523T0636Z.NO/
1054 AM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 10:30 AM Saturday the stage was 25.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising steadily into Sunday and is expected
to crest around 25.5 feet late Sunday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Cuero 19 24 25.0 Sat 10 AM 25.5 23.1 17.7 13.7 11.3
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$
sbs880
WGUS84 KEWX 220304
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SAT MAY 21 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
Sandies Creek Near Westhoff Affecting De Witt County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC091-187-222104-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-160524T0500Z/
/NBRT2.1.DR.160522T1000Z.160522T1800Z.160523T1700Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River At NB Abv Comal.
* At 9:45 PM Saturday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...River forecast to rise above flood stage by early Sunday and continue
to rise to near 7.1 feet by early Sunday Afternoon. The river will fall below flood
stage by Monday early afternoon. This is due to releases from Canyon Dam.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of
River Road above New Braunfels threatening sleeping campers, autos and gear on
low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Abv Comal 6 7 6.1 Sat 10 PM 7.0 7.1 2.9 2.8 2.8
&&
LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812
$$
TXC091-187-222104-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-160524T0400Z/
/GBCT2.1.DR.160522T0930Z.160522T1000Z.160523T1600Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River At NB Below Comal.
* At 9:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early Sunday and continue
to rise to near 13.1 feet by tomorrow early afternoon. The river will fall below flood
stage by late Monday morning. This is due to releases from Canyon Dam.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain
closing lowest roads and crossings near the river..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
NB Below Comal 13 13 12.3 Sat 10 PM 13.1 13.0 10.5 10.4 10.4
&&
LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
2952 9801 2959 9807
$$
TXC123-221440-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T1440Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160522T0240Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 9:15 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage later tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero cuts off and
potentially drowns livestock. The approaches to the Farm to Market 240 bridge
three miles northeast of Westhoff flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Westhoff 12 21 21.1 Sat 09 PM 18.5 10.5 5.8 4.9 4.7
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-222104-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0630Z/
/CUET2.1.ER.160520T1532Z.160522T1800Z.160523T1830Z.NO/
1004 PM CDT SAT MAY 21 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 9:30 PM Saturday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by early Sunday
afternoon. The river will fall below flood stage early Monday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Cuero 19 24 25.5 Sat 09 PM 25.7 24.9 19.7 15.1 12.1
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 20, 4:07 AM CDT, 12 minutes earlier.
Area forecast discussion, May 20, 4:07 AM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 407 AM CDT FRI MAY 20 2016 .SHORT TERM (Today through Saturday)... There is a weak surface high pressure system dominating the area this morning. Light northeasterly winds are present over the eastern half of South Central Texas while light southerly flow dominates the Rio Grande. The first few thousand feet of the lower atmosphere are saturated with surface dew point temperatures in the upper 50s to mid 60s early this morning. There are several surface observation sites reporting patchy to isolated area of fog and this trend should continue for the next several hours or through 8 am today. By mid morning, clouds should break and scatter out as drier airmass filters and north to northeast low level winds mix down to the surface. No expecting any shower or thunderstorm activity today for the most part with the exception of the Rio Grande this evening. There is a slight chance for storms to develop across the Mexican mountains and then move to the east and over parts of the Rio Grande. For Saturday, expect isolated to scattered showers and isolated thunderstorms mainly along and east of Highway 281 during the afternoon and early evening hours as several pulses of energy come from the southwest. && .LONG TERM (Saturday Night through Thursday)... A weak upper level ridge is expected to prevail across the area for several days with mid level shortwaves pushing across the area from time to time. A dryline over west Texas is forecast to be fluctuating and going back and forth from west to east and vice versa. Storms are expected to form ahead of the dryline each day during the afternoon/early evening and then push across the Rio Grande and southern Edwards Plateau. Some storms could become strong to severe late Saturday night and once again Sunday night. The wet pattern continues for much of next week with storms developing out west and then pushing to the east to then affect parts of the Rio Grande and Edwards Plateau. There will be times when storms hold longer to affect areas along the I-35 corridor. && .Hydrology... There are several river points across the area within the minor to action stage categories. These river forecast points show improvement for the next 24 to 48 hours with all river points showing normal conditions by Sunday afternoon. Expected shower and thunderstorm activity for the next 48 hours will be limited to these river points. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 66 86 70 85 / 10 10 30 10 30 Austin Bergstrom Intl Airport 82 65 85 69 85 / 10 10 30 10 30 New Braunfels Muni Airport 82 67 86 70 86 / 10 10 30 10 30 Burnet Muni Airport 80 64 84 69 83 / 10 10 20 10 40 Del Rio Intl Airport 84 70 87 73 88 / 10 20 10 20 30 Georgetown Muni Airport 80 63 85 69 84 / 10 10 20 10 30 Hondo Muni Airport 83 68 86 71 87 / 10 10 20 10 30 San Marcos Muni Airport 81 66 85 70 84 / 10 10 30 10 30 La Grange - Fayette Regional 82 67 86 71 85 / 10 10 30 10 30 San Antonio Intl Airport 82 68 86 71 85 / 10 10 30 10 30 Stinson Muni Airport 83 70 87 72 87 / 10 10 30 10 30 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...24 Synoptic/Grids...17
Hazardous weather outlook, May 19, 3:57 PM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 PM CDT THU MAY 19 2016 TXZ171>173-183>194-202>209-217>225-228-202100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 357 PM CDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. REMNANT FLOODING IMPACTS ASSOCIATED WITH HEAVY RAINFALL FROM THIS MORNING WILL CONTINUE INTO THE EVENING HOURS ACROSS THE INTERSTATE 35 CORRIDOR COUNTIES AND EAST. HOWEVER...NO OTHER ADDITIONAL RAINFALL IS ANTICIPATED. PATCHY FOG WILL BE POSSIBLE OVERNIGHT AND THROUGH THE EARLY MORNING HOURS BUT OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:03 PM CDT | River Flood Warning | EWX | Fayette | 60 hr |
| May 19, 8:05 PM CDT | River Flood Warning | EWX | Travis | 23 hr |
| May 19, 8:30 PM CDT | River Flood Warning | EWX | Gonzales | 56 hr |
| May 20, 6:59 AM CDT | River Flood Warning | EWX | Bexar | 14 hr |
| May 20, 10:51 AM CDT | River Flood Warning | EWX | Bastrop | 21 hr |
| May 20, 10:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 31 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.